# SDR CA130709001

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Power Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CANENGINE WAS SENT FOR REPAIR AFTER THE CUSTOMER REPORTED A CRACK ON 1 EA 2ND STAGE POWER TURBINE BLADE.
